Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Pins and needles pain on the hands and feet, hot flashes. Asked to consult a neurologist. Why?

Good morning I have been suffering with pains like pins and needles in my hands a d feet for for months now. My whole body feels like its been hit by a bus I have no energy and feel like I keep getting hot flushes. I have been to the gp and hospital and they told me to wait to see a neurologist in the mean time take pain killers and vitamins what could it be ?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome at HCM.
Pins & needle sensations at the limb are the symptoms of nerve dysfunctions.If these symptoms are continuously present then there is need to examined by a neurologist.There are some systemic diseases also which affect the nerves so you should also get yourself investigated completely.

Hope this will help you.

With best wishes.
Answered: Sat, 20 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor